RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2016, Volume 470, Number 3, Pages 260–265 (Mi dan25565)  

This article is cited in 1 scientific paper (total in 1 paper)

$S$-units in hyperelliptic fields and periodicity of continued fractions

V. P. Platonov, M. M. Petrunin

Scientific Research Institute of System Development, Russian Academy of Sciences, Nakhimovskii pr. 36, korp. 1, Moscow, 117218 Russia

Funding Agency Grant Number
Russian Science Foundation 16-11-10111
This work was supported by the Russian Science Foundation, project no. 16-11-10111.


DOI: https://doi.org/10.7868/S0869565216270074


English version:
Doklady Mathematics, 2016, 94:2, 532–537

Bibliographic databases:

Document Type: Article
Received: 02.06.2016

Linking options:
  • http://mi.mathnet.ru/eng/dan25565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, M. M. Petrunin, “$S$-Units and periodicity in quadratic function fields”, Russian Math. Surveys, 71:5 (2016), 973–975  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018